# SDR DHL2007806567

- Difficulty date: April 9, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT UPPER CUSP CORRODED (STA 35.000 - 60.000, L-21R) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW BOEING MSG NR 1-307875056-2 DATED 03-28-07.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED CUSP IAW SRM 53-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW CUSP: UPPER ANGLE (P/N 5615180-59) AND LWR ANGLE (P/N 5615180-61) BOTH FROM 2024"0" 0.063" IAW BOEING MESSAGE NR 1-307875056-2 DOUGLAS DWG NR 5615180, SRM 53-3-3 FIG 5.  PERFORMED HEAT TREATMENT FROM 2024"0" TO 2024T4 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW BOEING MESSAGE
